Hacıyev Akif Cəfər oğlu

Anadan olduğu yer Azərbaycan Respublikası, Bakı şəhəri
Təvəllüdü 08.12.1937
Vəfat etdiyi tarix 03.02.2015
Bitirdiyi ali təhsil müəssisəsi Azərbaycan Dövlət Universiteti, Riyaziyyat
Elmi dərəcəsi Fizika-riyaziyyat elmlər doktoru
Elmi rütbəsi Professor
Namizədlik (PhD) dissertasiyasının mövzusu:

-         ixtisas şifri

-         ixtisasın adı

-         mövzunun adı



01.01.01

Riyazi analiz

Bəzi operator ailələri yaxınlaşma aparatı kimi
Doktorluq dissertasiyasının mövzusu:

-         ixtisas şifri

-         ixtisasın adı

-         mövzunun adı


01.01.01

Riyazi analiz

Bürümə tipli çox ölçülü inteqral operatorlar nəzəriyyəsi üzrə tədqiqatlar.
Müxbir üzv seçilməsi:

-         tarix

-         ixtisasın adı

1989-cu il,

riyaziyyat
Həqiqi üzv seçilməsi:

-         tarix

-         ixtisasın adı

2001-ci il,

riyaziyyat
Çapdan çıxmış elmi əsərlərinin ümumi sayı 97
Xaricdə çıxmış elmi əsərlərinin sayı 70
Beynəlxalq bazalarda referatlaşdırılan və indeksləşdirilən jurnallarda çap olunan məqalələrin sayı 77
Müəlliflik şəhadətnamələrinin və patentlərin sayı  
Kadr hazırlığı:

-   fəlsəfə doktorlarının sayı

-   elmlər doktorlarının sayı


27

1
Əsas elmi nailiyyətləri Çoxölçülü sinqulyar inteqralların simvollarının hamarlıq nəzəriyyəsinin yaranması; ossillə edən Lp  və H1   (Hardy) Furye çarpanları haqqında dəqiq teoremlərin isbatı; ağırlıqlı fəzalarda xətti müsbət operatorların ardıcıllığının yığılmasının və statistik yığılmasının kriteriyaları, analitik funksiyalar fəzasında k-müsbət operator anlayışının verilməsi və onların yaxınlaşma nəzəriyyəsində tətbiqi.
Elmi əsərlərinin adları 1. Approximation of analytic functions by sequences of linear operators, Filomat 28(1), (2014) pp.99-106(with N. Cetin)

2. Approximation of analytical functions by k-positive linear operators in the closed domain, Positivity, (2013) pp.1-9 (with R.A. Aliev).

3. Properties of the symbol of multidimensional singular integrals in the weighted space, journal of mathematical inequalities, (2013) 12pp.

4. Ideal convergence of k-positive linear operators, Journal of Function Spaces and Applications, (2012), Article ID 178316, 12pp. (with Oktay Duman and Arash M. Ghorbanalizadeh).

5. The Stein-Weiss type inequalities for the B-Riesz potentials, Journal of mathematical inequalities, v.5,№ 1, 2011, pp.87-106 (with V.S. Guliyev, A. Serbatci and E.V. Guliyev)

6. Simultaneous statistical approximation of analytic functions and their derivatives by k -positive linear operators, Azerbaijan journal of mathematics, vol. 1, № 1, (2011), pp.57-66.

7. Approximation of analytical functions by sequences of k-positive linear operators, Journal of Approximation Theory, vol. 162, №.6, (2010), pp.1245-1255 (with Arash M. Ghorbanalizadeh).

8. On approximation processes in the space of analytical functions, Cent. Eur. J. Math. vol.8, №.2, (2010), pp.389-398 (with Arash M. Ghorbanalizadeh).

9. Approximation properties of new type Bernstein–Stancu polynomials of one and two variables, Applied Mathematics and Computation 216 (2010) pp.890–901. (with Arash M. Ghorbanalizadeh).

10. Inequalities for B-convolution operators, TWMS Journal of Pure and Applied Mathematics, vol.1, № 1, (2010), pp. 41-52 (with Mubariz G.Hajibayov).

11. On A-statisticalconvergenceofthesequenceoflineark-positiveoperators. Modern problems of functions theory and its applications. Materials of 15- th Saratov winter school.Saratov State University,Saratov,( 2010), pp.. 52-53. (with A.M. Ghorbanalizadeh).

12. Strong and weak type elliptic and prabolic Riesz potentials generated by the Bessel differential operators, Black-earth almanac research, Series "Fundamental mathematics" N 1 (8), (2009), pp.58-74 (with V.S.Guliyev).

13. On the A-Statistical approximation by sequence of k-positive linear operators, Proc. of IMM of NAS of Azerbaijan, 2009, p.39-50. (with A.M. Ghorbanalizadeh).

14. The Stein-Weiss type inequality for fractional integrals, associated with the Laplace-Bessel differential operator. Fractional Calculus and Applied Analysis, vol. 11 (2008), №. 1, pp.77-90 (with V.S.Guliyev).

15. On behaviour of the Riesz and generalized Riesz potentials as order tends to zero. Math. Inequal. Appl. 10 (2007), no. 4, pp. 875—888 (with Aral A. and Aliev Ilham A.).

16. Weighted Lp-approximation with positive linear operators on unbounded sets. Appl. Math. Letters 20 (2007), no. 10, pp.1046—1051 (with Aral A.).

17. The estimates of approximation by using a new type of weighted modulus of continuity. Comput. Math. Appl. 54 (2007), no. 1, pp.127—135 (with Aral A.).

18. On the Riesz type potentials. The Second Turkish World Math. Symposium, Turkey, Sakarya University (2007), pp.2-3.

19. On approximation properties of the parabolic potentials. Bull. Austral. Math. Soc., 74 (2006), no. 3, pp. 449—460 (with Uyhan Simten B. and Aliev Ilham A.).

20. On approximation properties of parabolic potentials.International conference and workshop dedicated to the centennial of S.M.Nikolskii. Abstracts. Moscow, 2005, p. 78, (Russian) (with I.A.Aliev).

21. On approximation properties of a family of linear operators at critical value of parameter. Journal of Approximation Theory vol.138 (2006), pp. 242-253 (with Aliev I.A. and Aral A.).

22. Two-weighted inequality for singular integrals in Lebesque spaces associated with the Laplace-Bessel differential operator. Proc. Razmadze Math. Inst.. 138, (2005),pp. 1-15 (with E.V.Guliyev).

23. On Korovkin type theorem in the space of locally integrable functions. Czechoslovak Math. J. 53(128), (2003) , no. 1, pp.45—53, (with R.O.Efendiyev and E.Ibikli).

24. On a symbols of multidimensional singular integrals and oscillatory multipliers of the space on sphere, in "Functional spaces, Differential operators", Abstracts of International Conference dedicated to 80th birthday of L.D.Kudryavtsev, Moscow, Fizmatlit (2003).

25. On approximation of unbounded functions by the generalized Baskakov operators. Transactions of National Acad. of Sciences of Azerbaijan, vol. XIII,(2003),no:1, pp.33-42, ), (with C.Atakut)

26. Some approximation theorems via statistical convergence. Rocky Mountain J. Math., 32, (2002), no. 1, pp. 129—138, (with C.Orhan).

27. On non-existence of Korovkin's theorem in the space of Lp- locally integrable functions.Turkish J. Math. 26,(2002), no. 2, pp. 207—214, (with E.Ibikli).

28. On convergence properties of positive operators.Turkish scientific and technical investigations department, TUBITAK, Ankara, (1999), pp.1-100, (in turkish).

29. On uniform approximat ion by Bleimann, Butzer and Hahn operators on all Positive semiaxis, Trans. Azerb. Acad. Sci., vol.19,(1999), no 5, pp. 21-26, (with O.Cakar).

30. On combination of Riesz potentials with non-isotropic kernels. Indian J. Pure Appl. Math. 30 , (1999), no. 6, pp. 545-556 , (with O.Dogru).

31. On a Sequence of Linear Positive Operators in Weighted Spaces, Proc. Inst. Math. Mech. Acad. Sci. Azerb. Vol.11,(1999), pp.45-56, (with N.Ispir)

32. Generalized Bernstein-Chlodowsky polynomials. The Rocky Mountain Journal of Mathematics, Vol. 28,(1998), N4, pp.1267-1277, (with R.O.Efendiev, E.Ibikli).

33. On generalized potential-type integral operators. Dedicated to Roman Taberski on the occasion of his 70-th birthday. Funct. Approx. Comment. Math. 25 ,(1997),pp. 37-44.

34. On generalized integral operators of the type of Riesz potentials, Balikesir University (Sarimsakli Math. Days), ( 1997), pp. 81-93.

35. Weighted estimates of multidimensional singular integrals generated by the generalized shift operators.Russian Acad.Sci.Sb.Math.,vol.77,(1994),no1,pp.35-57 (with Aliev I.A.).

36. Singular integrals generated by the Fourier-Bessel transform. Turkish J. Math.,vol. 18,, (1994), no. 3, pp.285—292 (with E.Ibikli).

37. B-meta-harmonic Semi-groups and their properties. Abstracts 3. Turkish-Azerbaijan Mathematic Symposium . Trabzon (1993) (with I.A.Aliyev and O.Akin).

38. The inverse formula for the Bessel potentials.VI International Mathematic Symposium, Dogu Akdeniz University, Cyprus (1993) (with I.A.Aliyev and O.Akin).

39. On mean value of the eigenfunctions of the Beltrami operator on an harmonic manifold. The 2-nd Turkish-Azerbaijan mathematic symposium, Baku, (1992), pp. 32-33.

40. The weighted estimates for multidimensional singular integrals generated by generalized shift operators.Matem. Sbornik, Rosiyskaya Akad Nauk ,Vol.183, N9, pp. 46-66 (1992).

41. On boundedness of multidimensional singular integral operator generated by a generalized shift in the spaces with radial weight. Reports of Academy of Sciences of Azerbaijan, vol. 1-6, (1991), pp. 3-5, (with I.A.Aliyev).

42. The weighted estimates for singular integrals generated by generalized shift operators. Dokl. Akad. Nauk USSR, vol. 316, (1991), no 4, (with I.A.Aliyev).

43. Multipliers of spherical expansions. Abstracts 22-nd annual Iranian Mathematics Conference, Mashhad, Iran (1991).

44. The weighted estimates for singular integrals generated by generalized shift operators. Dokl. Akad. Nauk USSR, vol. 316, no 4, (1991), pp.785-788, (with I.A. Aliyev).

45. Multipliers of the spaces with generalized smoothness on the sphere. Abstracts of symposium dedicated to the centenary of Academician N.Muskhelishvili. Tbilisi State University, Tbilisi (1991).

46. Some problems of the theory of multidimensional singular integrals. Abstracts I. Tukish-Azerbaijan Mathematic Symposium. Istanbul (1991).

47. On differential properties of the symbol of a multidimensional singular integral operators. In ” Special questions of functions theory”, Baku (1990).

48. On Riesz and Bessel potentials generated by a generalized shift operator. Proc.of IV Summer Saratov School of theory of functions. Satatov,pp. 43-53, (1990) (with I.A.Aliyev).

49. B-parabolic potentials: definition, properties and inverse formulas. Reports of enlarged session of the seminars of I.N.Vekua Institute of Applied Mathematics, vol. 5, (1990), N2, Tbilisi,pp.30-32 (with I.A.Aliyev).

50. Exact theorems on multipliers of spherical expansions and some applications, in "Special problems of functions theory", issue 4, Baku, Elm, (1989), pp. 73-100.

51. On generalized Nikolski-Besov spaces on the sphere. Proc. of the Steklov Institute of Math. Akad. Nauk USSR ,issue CXXX, (1987) ,pp.87-89 (with Kh.P.Rustamov).

52. On classes of operators of potential types generated by a generalized shift. Reports of enlarged session of the seminars of I. N.Vekua Institute of Applied Mathematics, vol. 3,(1988) N2, pp.87-89 (with I.A.Aliyev).

53. Smoothness properties of Fourier transform of homogeneous functions in weighted spaces. Abstracts of USSR conf. of approx. functions, Ufa, (1987).

54. An equivalent normalization in Besov space on the sphere and the properties of the symbol of a multidimensional singular integrals.Soviet Math. Izvestiya VUZOV, 9,(1984) pp. 69-71, (with Kh.P.Rustamov).

55. Multipliers of spherical expansions and its applications, Materials of conference on applied math. and mech. Dedicated to 25th annual of Institute of Math. and Mech. Acad. of Science of Azerb. Baku, Elm, pp.10-12.

56. On approximation of entire functions of several variables by exponential sums. Izvestiya Acad. of Sciences of Azerbaijan,vol. 5,(1984)no 2, pp. 10-16, (with I.A.Aliyev).

57. The Besov space on the sphere., Equivalent normalization and the properties of the symbol of multidimensional singular integrals. Abstracts of USSR school on functions theory. Kemerovo, (1983) (with Kh.P.Rustamov).

58. The Besov-Nikolski space on the sphere and the properties of the symbol of the multidimensional singular operators. Dep.VINITI ,N 6323-83,pp. 1-30 (1983).

59. On differentiability properties of the symbol of a multidimensional singular integral operators. Math. USSR Sbornik,vol. 42, (1982),no 4,pp.427-450.

60. Multipliers of Fourier series in spherical functions and properties of the symbol of the multidimensional singular operators. Sov. Math. Dokl., vol. 26,(1982), N2.

61. The differential properties of the symbol of a singular operator in the space of Bessel potentials on the sphere.Izvestiya Acad. of Sciences of Azerbaijan, (1982),N1,pp. 134-140.

62. Research on a theory of convolution -type multidimensional operators, Thesis of Doctor of Science Dissertation, Moskow (1981),pp.1-27.

63. Research on a theory of Convolution-type multidimensional operators, Doktor of Science Dissertation, Moskow ,Steklov Institute (1981) , pp.1-248.

64. On differentiability properties of the symbol of a multidimentional singular integral operator.Matem.sbornik, vol.114(156), (1981), no 4, pp. 483-510.

65. On a connections between the properties of the symbol and the characteristic of a multidimensional singular integral operator in Lp - spaces. Sov. Math. Dokl., 21, (1980).

66. On the properties of the symbol of a multidimensional singular integral operators. Doklady Acad. of Sciences of Azerbaijan, vol.26 ,(1980), N7,pp. 15-18.

67. Inequalities for one class of differential polynomials in the space of entire functions of many variables. Abstracts of USSR conference on approximation in complex domain, Ufa, 1980.

68. Linear operators in problems connected with orthogonalization of multidimensional exponent. In “ Special questions of theory of functions”, Baku , (1980) ,pp.31-50.

69. Linear positive operators in weighted space of functions of several variables. Izvestiya Acad. of Sciences of Azerbaijan, (1980) , N4, pp. 32-37.

70. Linear processes of approximation of functions in weighted spaces. In “Modern problems of theory of functions” Baku, (1980), pp.104-108.

71. On Fourier transform of a singular kernels. Dep. VINITI, N 424 - 80, pp.1-27 (1980).

72. On estimates for differential operators in classes of entire functions of several variables. Izvestiya Acad. of Sciences of Azerbaijan, N5 , (1979) , pp. 24-29.

73. On a general sequence of positive linear operators in the space of continuous functions. In “Special questions of theory of functions” Baku,(1977), pp.58-72 (with I.I.Ibragimov).

74. On the speed of convergence of singular integrals of I.I. Privalov type in complex domains. In “ Special questions of theory of functions” Baku ,(1977),pp. 46-57 , (with I.I.Ibragimov).

75. Linear operators in the space of analytic functions, Abstracts of USSR symposium on approximation in complex domain, Ufa, 1976.

76. Linear positive operators in weighted space. Abstracts of International Conference on Fourier analysis and approximation theory, Budapesht, Hungary (1976).

77. Theorems of the type of P.P. Korovkin theorems. Mat. Zametki, vol.20, (1976),no 5, pp.781-786. English translated in Math. Notes vol.20, (1976), N5-6, pp.995-998.

78. On Korovkin type theorems, Abstracts of International conference on approximation of functions, Kaluga, 1975.

79. Weighted approximation of continuous functions by linear positive operators on all real axis. Izvestiya Acad. of Sciences of Azerbaijan, N5, (1975), pp.41-45.

80. Linear k-positive operators in the space of regular functions. Izvestiya Acad. of Sciences of Azerbaijan, N5, (1974),pp. 49-53.

81. The convergence problem for a sequence of positive linear operators on unbounded sets and theorems analogous to that of P.P. Korovkin. Dokl.Akad.Nauk USSR ,vol.218,(1974),no 5,pp. 1001-1004. Engl.transl. Sov. Math. Dokl., vol. 15, (1974),no 5,pp.1433- 1436.

82. On the speed of convergence of singular integrals of Cauchy-Stieltyes type. Dokl. Akad.Nauk USSR,vol.212 (1973),no 1,pp.23-26.Engl.transl.Sov. Math. Dokl.,vol.14, (1973),no 5,pp.1286-1290 (with I.I.Ibragimov).

83. Approximation of function by general linear positive operators.Abstracts of International Conference on function theory. Poznan,Poland (1972).

84. On monotonicity conditions for sequences of derivatives of generalized Bernstein-Gelfond polynomials, Sov. Math. Dokl.,vol.199, (1971) ,no 3,pp.762-765(with I.I.Ibragimov).

85. On a sequence of linear positive operators. Soviet Math. Dokl.,vol.11, (1971) ,no 4, pp.1092-1095, (with I.I.Ibragimov).

86. On a sequence of linear positive operators. Sov. Math. Dokl.,vol.11, (1970) ,no 4, pp.1092-1095, (with I.I.Ibragimov).

87. On the speed of convergence of singular integrals depending of two parameters. In “Special questions of functional analysis and its applications” , Baku, (1968) , pp.40-44.

88. On some problems of approximation of functions by linear operators. In “Functional analysis”, Baku,Elm , (1967),pp. 50-65.

89. On nearest to zero of the families of nonlinear integral operators of Hammerstein type. Izvestiya Acad. of Sciences of Azerbaijan,(1966), N2, pp. 32-34.

90. On some problems of convergence of operators. Proc. Symp. on Constructive functions theory, Baku , (1965), pp. 129-135.

91. Some families of linear operators as means of approximation. Thesis of PhD Dissertation, Baku, (1964) , pp. 1-16.

92. Some families of linear operators as means of approximation. PhD Dissertation, Baku, (1964) ,pp.1-86.

93. On convergence of integral operators. Doklady Acad of Sciences of Azerbaijan, vol. 19, (1963), N12 , pp. 3-7.

94. The speed of convergence of the classes of singular integrals. Izvestiya Acad of Sci. of Azerbaijan ,(1963), N6, pp. 27-31.

95. On asymptotic values of approximation of functions by certain families of integral operators. Izvestiya Acad of Sci. of Azerbaijan,(1962),N3, pp.19-28 (with A.S.Djafarov and L.G.Labsker).

96. On some classes of doubly singular integrals. Izvestiya Acad of Sci. of Azerbaijan,(1962) N4, pp.37-54 (with L.G.Labsker).

97. On asymptotic values of approximation of derivates of functions by derivates of families of linear operators. Izvestiya Acad of Sci. of Azerbaijan, (1962),N6, pp. 15-24.

Respublika, beynəlxalq və xarici ölkələrin elmi qurumlarında üzvlüyü 1. AMEA-nın həqiqi üzvü

2. Beynəlxalq mühəndislik Akademiyasının xarici üzvü

3. Rusiya Təbii Elmlər Akademiyasının həqiqi üzvü

4. Azərbaycan Mühəndislik Akademiyasının həqiqi üzvü

5. Azərbaycan Ekoenergetika Akademiyasının həqiqi üzvvü

6. Belarusiyanın “Механика машин и механизмов” jurnalının Redaksiya heyətinin üzvü

7. Azərbaycan Riyaziyyat jurnalının baş redaktoru

8. AMEA “Xəbərləri” (fiz-riyaz) jurnalının baş redaktoru

Pedaqoji fəaliyyəti Azərbaycan Milli Aviasiya Akademiyası, “Riyaziyyat” kafedra müdiri (0,5 şt.); müxtəlif illərdə BDU, Az.Texniki Universiteti, İqtisad Universiteti, 1992-1998-ci illərdə Ankara Universitetinin professoru 
Digər fəaliyyəti Azərbaycan Riyaziyyat Cəmiyyətinin Prezidenti,

Azərbaycan Mühəndisllik Akademiyasının vitse-prezidenti

Təltif və mükafatları 1. Şöhrət ordeni

2. За труд отличие medalı

3. Ветеран труда medalı

4. Əməkdar elm xadimi